# SDR CA150605006

- Difficulty date: June 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 35,740 hours
- Engine: Cfmint CFM565B6
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350558265
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER PUSH, DURING START UP, SMOKE EMANATED FROM THE NR 2 ENGINE.  THE START WAS ABORTED AND THE ACFT RETURNED TO THE GATE.  MAINTENANCE CONTROL ADVISED.  RESOLUTION NR 2 ENGINE STARTER REPLACED IAW AMM 80-11-10 FADEC MOTORING TESTS NORMAL ENGINE START C/O NORMAL.
